# SDR UALA2010033101079

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,424 hours, 10,155 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GEAR RETRACTION C HYD DEM PUMP EICAS AND ASSOC OVERHEAD PSI LIGHT ILLUM, RAN FLT MAN SOP NO HELP.
